# SDR BA06012

- Difficulty date: August 19, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N671UW
- Make and model: Airbus A330-323
- Aircraft serial: 0323
- Aircraft time: 30,108 hours, 5,284 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Adiru
- Part number: 46502003030314
- Part serial: 2339
- Condition: Failed
- Part time: 23,284 hours, 8,473 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FMGEC POSITION WENT INACCURATE. GPS LOST, NO INDICATION. FLIGHT DIVERTED TO LGW. MAINTENANCE REPLACED THE NR 1 AND NR 3 AIR DATA INERTIAL REFERENCE UNITS. NO FURTHER FAULTS.
